# SDR AU990908

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Wire
- Condition: Worn
- Location: Fuel Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE FUEL BYPASS VALVE WIRE WORN AND SHORT CIRCUITING.
